# SDR DHL2007801524

- Difficulty date: November 7, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 5646601501
- Condition: Cracked
- Location: Aileron Hinge
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 LT AILERON HINGE SUPPORT CRACKED.  REMOVED AND REPLACED NR 7 LT AIL HINGE SUPPORT IAW MM 20-16-0 PG 201-207, OHM 27-2-3A.  REFER TO NR 130478 FOR OPS CHECK AND NR 130141 FOR LT OUTBD AIL REMOVAL/REINSTALLATION.
